Alert archive / Kentucky / Flash Flood Warnings in 2020
Flash Flood Warning 17, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at May 19, 2020, 2:52 PM EDT for Hamilton County, Ohio; 6 counties in Kentucky. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2020, 2:52 PM EDT (18:52 UTC)
- Expired
- May 19, 2020, 6:33 PM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, KY, Campbell County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Pendleton County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 89 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 4:41 PM EDT | FLOOD | 2 Nw Union, KY | REPORT FROM MPING: RIVER/CREEK OVERFLOWING; CROPLAND/YARD/BASEMENT FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
403
WGUS51 KILN 191852
FFWILN
KYC015-037-077-081-117-191-OHC061-200045-
/O.NEW.KILN.FF.W.0017.200519T1852Z-200520T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
252 PM EDT Tue May 19 2020
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Kenton County in northern Kentucky...
Campbell County in northern Kentucky...
Boone County in northern Kentucky...
Grant County in northern Kentucky...
Pendleton County in northern Kentucky...
Eastern Gallatin County in northern Kentucky...
Hamilton County in southwestern Ohio...
* Until 845 PM EDT.
* At 250 PM EDT, moderate to heavy rain continues to fall with
another one to two inches possible. Flooding is expected to
continue.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that may experience flooding include...
Cincinnati, Fairfield, Covington, Florence, Independence, Norwood,
Forest Park, Erlanger, Fort Thomas, Newport, Sharonville, Blue Ash,
Loveland, Springdale, Reading, Montgomery, North College Hill,
Madeira, Edgewood and Alexandria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3856 8467 3864 8478 3888 8478 3890 8487
3897 8483 3905 8490 3915 8475 3907 8462
3931 8460 3929 8427 3922 8432 3920 8428
3902 8432 3905 8440 3858 8422 3856 8441
3853 8445 3854 8447 3851 8449 3848 8462
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...1-2 INCHES
$$
Sites1 follow-up statement
308
WGUS71 KILN 192233
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
633 PM EDT Tue May 19 2020
KYC015-037-077-081-117-191-OHC061-192242-
/O.CAN.KILN.FF.W.0017.000000T0000Z-200520T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kenton KY-Campbell KY-Boone KY-Grant KY-Pendleton KY-Gallatin KY-
Hamilton OH-
633 PM EDT Tue May 19 2020
...THE FLASH FLOOD WARNING FOR KENTON...CAMPBELL...BOONE...GRANT...
PENDLETON...EASTERN GALLATIN AND HAMILTON COUNTIES IS CANCELLED...
Flood waters have receded across much of the region. Areal Flood
Warnings are now in effect for Hamilton and Pendleton Counties.
Please continue to heed any remaining road closures.
LAT...LON 3856 8467 3864 8478 3888 8478 3890 8487
3897 8483 3905 8490 3915 8475 3907 8462
3931 8460 3929 8427 3922 8432 3920 8428
3902 8432 3905 8440 3858 8422 3856 8441
3853 8445 3854 8447 3851 8449 3848 8462
$$
SitesWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 19, 1:59 PM EDT, 53 minutes earlier.
Area forecast discussion, May 19, 1:59 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
159 PM EDT Tue May 19 2020
.SYNOPSIS...
An upper level low pressure system will move south of the Ohio
Valley on Tuesday. A chance for showers will then linger
through much of the week as the upper level low slowly drifts
across the Tennessee Valley.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Rain continues just about everywhere within the ILN FA, except
for the far SW of Ripley CO IN to Owen CO KY. Within the broad
shield of rain has been an axis of locally heavy rain -- with
very efficient rainfall rates -- that has extended from
approximately Mason Co KY northwest through portions of the
Miami Valley. There have been reports of 2 to 3 inches of rain
just since about 5 AM this morning, particularly from Pendleton
Co KY to Butler/Warren Counties, which has resulted in
widespread flooding (both areal and river) in these areas.
Moving through the remainder of the morning hours into the
afternoon, as the center of the stacked low slowly drifts south
through the daytime period, the low-level/steering layer flow
will gradually become more backed in nature. This will
essentially allow the rain bands to slowly shift from a SSE to
NNW orientation to move ESE to WNW orientation by late
afternoon into the evening. With the best low level
convergence/moisture transport aligning across the Tri-State
area and an increase in cyclonic curvature of the modest (and
subtly strengthening) LLJ, expect that the heaviest rain
rates/axis will gradually shift a bit more south than has been
the case thus far this morning. This may put areas that thus far
this morning have not had much rain (i.e. SE IN through Grant
Co KY) more in- line for heavy rain/flooding potential as we
progress through the near term period. Further to the north,
across portions of west-central and central Ohio, while the
rain will continue through the daytime period, the setup is
becoming increasingly unfavorable for heavy/excessive rainfall
rates and have therefore cancelled the Flash Flood Watch from
Mercer to Hocking Counties and points northeast. This includes
much/all of central Ohio. While the flash flood risk is over in
these areas, lingering high water and river flooding will
continue to be an issue through the daytime period.
With a deep-layer saturated profile (with PWATs near 1.4 to 1.5
inches (1.38 inches sampled on the 19.12 KILN RAOB)), very
efficient rainfall rates will continue across the Tri-State
areas of SW OH and northern KY through the next 4 to 6 hours.
Low level convergence will enable an axis of rain to continue to
stream into these areas through the remainder of the near term
period, with additional rainfall of up to 1.5 inches possible
(especially from Pendleton Co KY to Hamilton Co OH).
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
The chance for showers continues Tuesday night into Wednesday in the
saturated low-level environment northeast of the upper-level low.
The greatest chance for shower activity will be near the Ohio River
in the vicinity of the nose of a LLJ.
Temperatures will remain below average with lows near 50 on Tuesday
night and highs near 60 on Wednesday with an easterly wind.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Shower chances continue Wednesday night into Thursday night
northeast of the persistent upper-level low. The probability for
showers is highest closer to the center of the cutoff low near the
Ohio River. Temperatures will remain below average with easterly
surface winds.
The upper-level low is finally forecast to breakdown around Thursday
night and become more of an open wave as more zonal upper-level flow
returns on Friday. Showers and thunderstorms are possible on Friday
as the remnant trough is swept through the Ohio Valley. There may be
some low to moderate instability when this occurs, but shear is
forecast to be weak.
Much warmer temperatures are forecast to return to the Ohio Valley
on Saturday as upper-level ridging builds in. Highs near or above 80
can be expected by then with repeated chances for showers and
thunderstorms in the warm and humid airmass.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A mix of IFR and MVFR CIGs continue for the local terminals
amidst widespread rain progressing SE to NW through the area.
Through the remainder of the afternoon, CIGs will trend toward
VFR for central OH terminals while western sites (specifically
KCVG, KDAY, and KILN) will stay mainly MVFR with some very
brief/patchy IFR CIGs possible in heaviest rain activity for
KCVG, KDAY, and KILN.
Also in the heaviest bands of rain will be MVFR or even brief
IFR VSBYs, though prevailing VSBYs should be borderline
MVFR/VFR through this evening and even through the overnight
period.
A gradual downtick in coverage and intensity of rain will evolve
toward 00z (except perhaps in the SW for KCVG and KLUK), but
will still see at least some -RA continuing at times for KILN,
KCVG, and KLUK through daybreak and even potentially for the
entirety of the period. Borderline MVFR/IFR CIGs will evolve for
the overnight period for western terminals before improving to
MVFR once again after daybreak.
Easterly winds of 15-17kts with gusts up to 25-27kts will
continue through the evening before gustiness subsides a tad
past midnight through daybreak and beyond. Easterly winds of
12-14kts will be maintained after 12z through the remainder of
the period.
OUTLOOK... MVFR to IFR ceilings and MVFR VSBYs are expected
Wednesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 8 PM EDT this evening for OHZ042-051-
053-060>063-070>073-077>082-088.
KY...Flash Flood Watch until 8 PM EDT this evening for KYZ089>100.
IN...Flash Flood Watch until 8 PM EDT this evening for INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...Campbell
NEAR TERM...KC
SHORT TERM...Campbell
LONG TERM...Campbell
AVIATION...KCHazardous weather outlook, May 19, 11:12 AM EDT, 3 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1112 AM EDT Tue May 19 2020 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051-053-060>063- 070>073-077>082-088-201515- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Miami-Clark-Preble- Montgomery-Greene-Fayette OH-Butler-Warren-Clinton-Ross-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- 1112 AM EDT Tue May 19 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Lingering high water, including swollen waterways and river flooding, will persist through midweek. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report flooding to the National Weather Service, while following all local, state, and CDC guidelines. OHZ026-034-035-043>046-052-054>056-064-065-074-201515- Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Champaign- Madison-Franklin OH-Licking-Pickaway-Fairfield-Hocking- 1112 AM EDT Tue May 19 2020 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. Lingering high water from previous excessive rainfall will continue today, especially in low-lying areas and near waterways, which includes some river flooding as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Lingering high water, including swollen waterways and river flooding, will persist through midweek. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report flooding to the National Weather Service, while following all local, state, and CDC guidelines.
In the hours before
Local storm report, May 19, 12:21 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1221 PM EDT TUE MAY 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HEAVY RAIN MASON 39.36N 84.31W
05/19/2020 M4.50 INCH WARREN OH NWS EMPLOYEE
STORM TOTAL RAINFALL THUS FAR.
&&
KCLocal storm report, May 19, 12:28 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1228 PM EDT TUE MAY 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM FLOOD 3 SSW LEWISBURG 38.51N 83.79W
05/19/2020 MASON KY LAW ENFORCEMENT
MILL CREEK ROAD CLOSED DUE TO HIGH WATER.
1011 AM FLOOD 5 SW WASHINGTON 38.57N 83.87W
05/19/2020 MASON KY LAW ENFORCEMENT
FORK LANE CLOSED DUE TO HIGH WATER.
1011 AM FLOOD 5 NE MOUNT OLIVET 38.60N 83.98W
05/19/2020 MASON KY LAW ENFORCEMENT
TANGLETOWN ROAD CLOSED DUE TO HIGH WATER.
1011 AM FLOOD 1 NE LOWELL 38.61N 83.92W
05/19/2020 MASON KY LAW ENFORCEMENT
BRANDYWINE ROAD CLOSED DUE TO HIGH WATER.
&&Local storm report, May 19, 12:58 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1258 PM EDT TUE MAY 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN SHARONVILLE 39.28N 84.41W
05/19/2020 M4.38 INCH HAMILTON OH TRAINED SPOTTER
STORM TOTAL RAINFALL THUS FAR.
&&
KCLocal storm report, May 19, 2:19 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
219 PM EDT TUE MAY 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD 3 WSW VANCEBURG 38.57N 83.37W
05/19/2020 LEWIS KY DEPT OF HIGHWAYS
FORK LANE STILL CLOSED DUE TO HIGH WATER.
0200 PM FLOOD 6 NNE MOUNT OLIVET 38.60N 83.98W
05/19/2020 MASON KY DEPT OF HIGHWAYS
TANGLETOWN ROAD STILL CLOSED DUE TO HIGH WATER.
0200 PM FLOOD 1 NNE LOWELL 38.61N 83.92W
05/19/2020 MASON KY DEPT OF HIGHWAYS
BRANDYWINE ROAD CLOSED DUE TO HIGH WATER.
0200 PM FLOOD 3 SSW LEWISBURG 38.51N 83.79W
05/19/2020 MASON KY DEPT OF HIGHWAYS
MILL CREEK ROAD STILL CLOSED.
&&Local storm report, May 19, 2:25 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
225 PM EDT TUE MAY 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLOOD 4 E GROVE CITY 39.87N 83.00W
05/19/2020 FRANKLIN OH DEPT OF HIGHWAYS
NORTHBOUND U.S. 23 AT I-270 IS CLOSED DUE TO FLOODING.
0220 PM FLOOD 4 E GROVE CITY 39.88N 83.00W
05/19/2020 FRANKLIN OH DEPT OF HIGHWAYS
BOTH RAMPS FROM I-270 TO U.S. 23 ARE CLOSED DUE TO
FLOODING.
&&Local storm report, May 19, 2:28 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
228 PM EDT TUE MAY 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLOOD 1 SSW DOWNTOWN COLUMBUS 39.95N 83.01W
05/19/2020 FRANKLIN OH DEPT OF HIGHWAYS
HIGH WATER ON SOUTHBOUND I-71 AT GREENLAWN AVE. CLOSING
THE RIGHT LANE.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:10 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Hamilton | 3 hr |
| May 18, 8:34 PM EDT | Areal Flood Advisory | ILN | Butler, Miami, Montgomery, Preble, Warren | 3 hr |
| May 18, 9:18 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland | 4 hr |
| May 18, 10:22 PM EDT | Areal Flood Advisory | ILN | Fayette, Madison | 4 hr |
| May 19, 12:18 AM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Pickaway, Pike, Ross, Scioto | 5 hr |
| May 19, 12:48 AM EDT | River Flood Warning | ILN | Adams | 29 hr |
| May 19, 12:52 AM EDT | Flash Flood Warning | ILN | Delaware, Franklin | 10 hr |
| May 19, 1:23 AM EDT | River Flood Advisory | ILN | Delaware, Franklin | 36 hr |
| May 19, 2:26 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Licking | 3 hr |
| May 19, 2:33 AM EDT | River Flood Warning | ILN | Delaware, Franklin | 13 hr |
| May 19, 5:15 AM EDT | Areal Flood Advisory | ILN | Pickaway, Pike, Ross, Scioto | 3 hr |
| May 19, 5:20 AM EDT | River Flood Warning | ILN | Licking | 22 hr |
| May 19, 5:30 AM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Licking | 2 hr |
| May 19, 5:53 AM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 8 hr |
| May 19, 6:04 AM EDT | Flash Flood Warning | ILN | Hamilton | 4 hr |
| May 19, 6:20 AM EDT | Areal Flood Advisory | ILN | Brown | 4 hr |
| May 19, 6:43 AM EDT | River Flood Warning | ILN | Licking | 40 hr |
| May 19, 7:00 AM EDT | River Flood Warning | ILN | Hamilton | 23 hr |
| May 19, 7:27 AM EDT | River Flood Warning | ILN | Hamilton | 36 hr |
| May 19, 7:27 AM EDT | River Flood Warning | ILN | Clark | 18 hr |
| May 19, 7:28 AM EDT | River Flood Warning | ILN | Pickaway | 4 days |
| May 19, 7:47 AM EDT | Flash Flood Warning | ILN | Butler, Montgomery, Preble, Warren | 4 hr |
| May 19, 7:51 AM EDT | Areal Flood Warning | ILN | Delaware | 9 hr |
| May 19, 8:12 AM EDT | Areal Flood Warning | ILN | Franklin | 3 hr |
| May 19, 8:12 AM EDT | Areal Flood Warning | ILN | Franklin | 3 hr |
| May 19, 8:55 AM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 22 hr |
| May 19, 8:55 AM EDT | River Flood Warning | ILN | Clermont, Hamilton | 27 hr |
| May 19, 9:36 AM EDT | Areal Flood Warning | ILN | Greene, Warren | 8 hr |
| May 19, 9:56 AM EDT | Flash Flood Warning | ILN | Hamilton | 5 hr |
| May 19, 10:12 AM EDT | River Flood Warning | ILN | Shelby | 34 hr |
| May 19, 10:12 AM EDT | River Flood Warning | ILN | Montgomery | 37 hr |
| May 19, 10:12 AM EDT | River Flood Warning | ILN | Warren | 34 hr |
| May 19, 10:12 AM EDT | River Flood Warning | ILN | Butler | 52 hr |
| May 19, 10:18 AM EDT | River Flood Warning | ILN | Hocking | 42 hr |
| May 19, 10:18 AM EDT | River Flood Warning | ILN | Licking | 28 hr |
| May 19, 10:28 AM EDT | River Flood Warning | ILN | Franklin | 11 hr |
| May 19, 10:28 AM EDT | River Flood Warning | ILN | Ross | 3 days |
| May 19, 10:28 AM EDT | River Flood Warning | ILN | Pike, Scioto | 5 days |
| May 19, 10:28 AM EDT | River Flood Warning | ILN | Franklin, Pickaway | 37 hr |
| May 19, 11:08 AM EDT | Areal Flood Warning | ILN | Delaware | 9 hr |
| May 19, 11:12 AM EDT | Areal Flood Advisory | ILN | Franklin | 9 hr |
| May 19, 11:37 AM EDT | Areal Flood Warning | ILN | Butler, Warren | 6 hr |
| May 19, 1:24 PM EDT | Areal Flood Advisory | ILN | Hamilton | 6 hr |
| May 19, 3:56 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont | 6 hr |
| May 19, 4:58 PM EDT | Areal Flood Advisory | ILN | Adams, Highland, Scioto | 6 hr |
| May 19, 5:20 PM EDT | Areal Flood Advisory | ILN | Butler, Warren | 4 hr |
| May 19, 6:30 PM EDT | Areal Flood Warning | ILN | Hamilton | 5 hr |
| May 19, 6:43 PM EDT | Areal Flood Warning | ILN | Greene, Warren | 19 hr |
| May 19, 7:54 PM EDT | Areal Flood Advisory | ILN | Delaware | 4 hr |
| May 18, 10:14 PM EDT | Flash Flood Warning | ILN | Lewis | 4 hr |
| May 19, 4:45 AM EDT | Areal Flood Advisory | ILN | Campbell, Kenton, Pendleton | 4 hr |
| May 19, 5:22 AM EDT | Flash Flood Warning | ILN | Campbell, Kenton, Pendleton | 4 hr |
| May 19, 8:26 AM EDT | River Flood Warning | ILN | Pendleton | 56 hr |
| May 19, 8:26 AM EDT | River Flood Warning | ILN | Campbell, Kenton, Pendleton | 52 hr |
| May 19, 9:12 AM EDT | Flash Flood Warning | ILN | Campbell, Kenton, Pendleton | 6 hr |
| May 19, 10:15 AM EDT | Areal Flood Advisory | ILN | Bracken, Campbell, Mason, Pendleton, Robertson | 10 hr |
| May 19, 12:04 PM EDT | Flash Flood Warning | ILN | Boone, Gallatin, Grant, Kenton, Pendleton | 3 hr |
| May 19, 6:32 PM EDT | Areal Flood Warning | ILN | Pendleton | 16 hr |
Nearby
Flash Flood Warnings in Kentucky, 2020Flash Flood Warnings in Ohio, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.